# SDR UIEA2021092002056

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 118,800 hours, 19,896 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B05000264
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D R5 DOOR CUTOUT STR 25R AREA LOWER REVEAL FRAME FOUND CRACKED. M/D STA 2231 R5 DOOR FWD FRAME LOWER FRAME REPLACED AND INSTALLED IAW SRM 51-10-02 AND SRM 51-40-02 AND RI-53-60-14916 REV A.
